# SDR IPXA2025052135660

- Difficulty date: April 30, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53227939202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-Z200-MDC FLOOR STRUCTURE BTWN FR 80/79 Y1137.1 SEAT TRACK IS CORRORED. DOT 34-040.  NSTALLED NEW SEAT TRACK SECTION STRUCTURE BTWN FR 80/79 Y1137.1   IAW A300-600 SRM 53-10-16 PARAGRAPH 4 FIGURE 201 AND SRM 51-40-21. REVIEWED
